Campus Units

Mathematics

Document Type

Article

Publication Version

Published Version

Publication Date

1994

Journal or Book Title

Algebras, Groups and Geometries

Volume

11

First Page

181

Last Page

199

Abstract

We construct the minimal identities for Bernstein algebras, exceptional Bernstein algebras and normal Bernstein algebras. We use the technique of processing identities via the representation of the symmetric groups. The computer algorithms for creating the standard tableaus and the integral representations are summarized.

Comments

This article is published as Correa, I., I. R. Hentzel, and L. A. Peresi. "Minimal identities of Bernstein algebras." Algebras, Groups and Geometries v. 11, no. 2 (1994): 181-199. Posted with permission.

Copyright Owner

Hadronic Press, Inc.

Language

en

File Format

application/pdf

Included in

Algebra Commons

Share

COinS